Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Vulval itching and white discharge

hello doctor, am 25 yrs old unmarried, suffering from vulval itching and white discharge and coated in mucous membrane . dryness in skin and vermillion border of genital organ .itching and white discharge for the past 3 yrs but dryness for the past 4 months only.,i had undergoing treatment for the last 2 yrs...i took fluconazole, griseofulvin ,doxycyclin,metronidazole,topical betamethasone by doctor advice..but at tne time only responding...plz sugges wat is the treatment and diagnosis
Asked On : Sat, 5 May 2012
Answers:  3 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum . you are expected to use the medicine by a dermatologist & repeatedly by the same doctor. if you are doing so whether blood tests are done or not. diabetis can cause such prolonged disease. defeciency of witamin A and Bcomplex can inhibit healing.
I advise you to consult a physician to diagnise the metabolic diseases. Anxiety also can prevent healing, so be sure that you dont become tense onthis matter.
besides i advise you to follow some diet recomendations like eat green leafy vegetables, cereals, fruits juices, and carrot lo take care of the resistance, & vitamin defeciency. dont worry you will be fine.
Answered: Sat, 5 May 2012
I find this answer helpful
General & Family Physician Dr. Chandra Shekhar Sharma's  Response
Welcome to HCM,
It seems that you are suffering with infection (Vaginitis), which can be caused by bacterial, protozoal and fungal infection. You are taking Doxycycline to cure bacterial, Metronidazole for protozoal, and flucanozole + griseofulvin to cure fungal infection, but still not getting relief. The reason might be drug resistance. Thus to identify causative organism & effective drugs, you should get microscopic examination of saline wet-mount & potassium hydroxide preparation, litmus test, whiff test, as well as culture & sensitivity of vaginal swab done. For Fungal infection topically active creams are more effective, but betamethasone creams does not contain any antifungal. As direct history, examination & characteristics of vaginal discharge are important, you should consult a Gynaecologist.
Wish you good health,
Answered: Sat, 5 May 2012
I find this answer helpful
General & Family Physician Dr. Sairajesh Koonamsetty's  Response
Welcome to Health Care Magic.

Based on the information provided by you , you might be suffering from recurrent and chronic vaginal candidiasis.

The causes for recurrent Vaginal Candidiasis are Diabetes, conditions that cause decreased immunity like malnutrition, vitamin deficiency, anemia, HIV, malignancy , excessive steroid therapy etc.

The vaginal Dryness you have been experiencing could be either due to stress or decreased estrogen levels.

As you have been experiencing this problem for 3 years please get your blood sugar levels checked to rule out Diabetes. Get Complete blood picture and blood estrogen levels checked.

Chronic vaginal candidiasis is often resistant to regular and conventional antifungals. In that case using nystatin or Amphotericin B should help. But Remember unless the underlying cause is treated you will not be relieved of the problem.

Hope you recover soon.
Take Care

Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor